# SDR UIEA2016113000917

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sleeve
- Part number: 5009908
- Condition: Corroded
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD BOOST PUMP SHUTOFF SLEEVE FOUND WITH A HOLE ON SLEEVE STRUT OUTSIDE OF THE LIMITS DUE TO EROSION.  THE SLEEVE REPLACED IAW MM 28-22-03.
